# SDR GLBA20110621A

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 12096
- Aircraft time: 40,422 hours, 43,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT BULB FELL OUT.  LAST BULB BY ROW 10.  MX INSPECTED LIGHT, FOUND BULB IN PLACE BUT COVER WAS OUT OF POSITION, REINSTALLED COVER.
